Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An infinite-time relaxation theorem for differential inclusions
HTML articles powered by AMS MathViewer

by Brian Ingalls, Eduardo D. Sontag and Yuan Wang PDF
Proc. Amer. Math. Soc. 131 (2003), 487-499 Request permission

Abstract:

The fundamental relaxation result for Lipschitz differential inclusions is the Filippov-Wažewski Relaxation Theorem, which provides approximations of trajectories of a relaxed inclusion on finite intervals. A complementary result is presented, which provides approximations on infinite intervals, but does not guarantee that the approximation and the reference trajectory satisfy the same initial condition.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34A60, 34D23
  • Retrieve articles in all journals with MSC (2000): 34A60, 34D23
Additional Information
  • Brian Ingalls
  • Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903-2101
  • Email: ingalls@math.rutgers.edu
  • Eduardo D. Sontag
  • Affiliation: Department of Mathematics, Rutgers University, New Brunswick, New Jersey 08903- 2101
  • Email: sontag@math.rutgers.edu
  • Yuan Wang
  • Affiliation: Department of Mathematics, Florida Atlantic University, Boca Raton, Florida 33431-0991
  • Email: ywang@math.fau.edu
  • Received by editor(s): May 28, 2001
  • Received by editor(s) in revised form: September 19, 2001
  • Published electronically: May 22, 2002
  • Additional Notes: The second author was supported in part by US Air Force Grant F49620-98-1-0242.
    The third author’s research was supported in part by NSF Grant DMS-9457826.
  • Communicated by: Carmen C. Chicone
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 487-499
  • MSC (2000): Primary 34A60; Secondary 34D23
  • DOI: https://doi.org/10.1090/S0002-9939-02-06539-5
  • MathSciNet review: 1933340